# SDR SWAA2022030497716

- Difficulty date: March 27, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Structure
- Condition: Elongated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER FRONT SPAR 'T' CHORD MOST I/B FASTENER HOLE COMMON TO THE STAB RIB HAS ELONGATED HOLE AT STA 120.3. (MARKED) / REPAIRED PER EA# 1-755-4360.
